Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 14, NWS Fort Worth, TX

April 13, 2007Dallas County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 13, 2007, 6:20 PM CDT for Dallas County, Texas. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2007, 6:20 PM CDT (23:20 UTC)
Expired
Apr 13, 2007, 7:15 PM CDT
In force
55 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 50 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 6:32 PM CDTHAIL 1.5Dallas, TX
Apr 13, 6:34 PM CDTHAIL 2.5Dallas, TX
Apr 13, 6:45 PM CDTHAIL 1.75Dallas, TXGOLFBALL-SIZE HAIL REPORTED NEAR LOVE FIELD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 5:43 PM CDTTornado Watch PDSSPC4 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.3 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 453 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1166 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
453 m²/s²
0-3 km storm-relative helicity
570 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 132320
TORFWD
TXC113-140015-
/O.NEW.KFWD.TO.W.0014.070413T2320Z-070414T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
620 PM CDT FRI APR 13 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  DALLAS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 715 PM CDT

* AT 620 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO
  11 MILES NORTHWEST OF GRAND PRAIRIE...OR ABOUT NEAR BEDFORD...
  MOVING NORTHEAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  IRVING AND COCKRELL HILL BY 630 PM CDT...
  COPPELL BY 635 PM CDT...
  CARROLLTON...UNIVERSITY PARK AND HIGHLAND PARK BY 640 PM CDT...
  ADDISON AND BALCH SPRINGS BY 645 PM CDT...
  RICHARDSON BY 650 PM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.

DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3298 9703 3298 9652 3271 9652 3270 9669
      3269 9670 3269 9680 3267 9682 3267 9693
      3266 9694 3266 9703

$$

DUNN
3 follow-up statements
000 
WWUS54 KFWD 132340
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
638 PM CDT FRI APR 13 2007

TXC113-140015-
/O.CON.KFWD.TO.W.0014.000000T0000Z-070414T0015Z/
DALLAS TX-
638 PM CDT FRI APR 13 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR NORTHERN
DALLAS COUNTY...

AT 638 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING ONE OR 
MORE TORNADOES.  STRONG ROTATION IS LOCATED OVER IRVING...MOVING 
EAST AT 40 MPH.  ANOTHER TORNADO MAY DEVELOP AT ANY TIME

THE TORNADO WILL BE NEAR...
  UNIVERSITY PARK...ADDISON AND DALLAS BY 645 PM CDT...
  BUCKINGHAM AND RICHARDSON BY 655 PM CDT...
  GARLAND AND MESQUITE BY 700 PM CDT...
  SACHSE AND ROWLETT BY 705 PM CDT...

TAKE COVER ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR 
BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

IN ADDITION TO TORNADOES...BASEBALL SIZE HAIL AND DAMAGING WINDS ARE 
LIKELY WITH THIS STORM ACROSS MUCH OF NORTHERN DALLAS COUNTY.

DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.

LAT...LON 3298 9703 3298 9652 3277 9652 3275 9658
      3275 9661 3274 9673 3274 9680 3272 9685
      3272 9693 3272 9702

$$

92
000 
WWUS54 KFWD 132355
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
652 PM CDT FRI APR 13 2007

TXC113-140015-
/O.CON.KFWD.TO.W.0014.000000T0000Z-070414T0015Z/
DALLAS TX-
652 PM CDT FRI APR 13 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR NORTHERN
DALLAS COUNTY...

AT 652 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING ONE OR 
MORE TORNADOES.  STRONG ROTATION WAS LOCATED NEAR AND JUST EAST OF 
DOWNTOWN DALLAS....MOVING EAST AT 35 MPH ALONG I-30.  THIS SEVERE 
THUNDERSTORM MAY PRODUCE ANOTHER TORNADO AT ANY TIME 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GARLAND...SACHSE...BALCH SPRINGS...MESQUITE...ROWLETT AND SUNNYVALE

TAKE COVER ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR 
BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

IN ADDITION TO TORNADOES...BASEBALL SIZE HAIL AND DAMAGING WINDS ARE 
LIKELY WITH THIS STORM OVER MUCH OF NORTHERN DALLAS COUNTY.  SEEK 
SHELTER IF YOU ARE IN THE PATH OF THIS STORM NOW

LAT...LON 3300 9694 3298 9652 3277 9652 3269 9652
      3269 9680 3272 9685 3272 9693 3273 9693

$$

92
000 
WWUS54 KFWD 140007
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
704 PM CDT FRI APR 13 2007

TXC113-140015-
/O.CON.KFWD.TO.W.0014.000000T0000Z-070414T0015Z/
DALLAS TX-
704 PM CDT FRI APR 13 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHEASTERN DALLAS COUNTY...

AT 704 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING ONE OR 
MORE TORNADOES.  TRAINED WEATHER SPOTTERS ARE REPORTING A FUNNEL 
CLOUD WITH THIS STORM NEAR THE NORTHERN PART OF THE CITY OF 
MESQUITE...OR ABOUT 3 MILES WEST OF SUNNYVALE.  THIS DEVELOPING 
TORNADO IS MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
SACHSE...SUNNYVALE...GARLAND AND ROWLETT

TAKE COVER ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR 
BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY 
WITH THIS STORM.

LAT...LON 3298 9674 3298 9652 3277 9652 3269 9652
      3269 9672 3269 9673 3272 9674 3281 9673

$$

92

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 13, 6:20 PM CDT, 0 minutes earlier.

Area forecast discussion, Apr 13, 6:20 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
620 PM CDT FRI APR 13 2007

.UPDATE...
620 PM CDT

UPDATE TO INCLUDE NEW TORNADO WATCH 136...THROUGH 2 AM...ALONG AND
EAST OF A PARIS-ATHENS-CAMERON LINE. ALSO REMOVED EASTLAND-JACK-
STEPHENS-YOUNG FROM PREVIOUS TORNADO WATCH 133. OTHER UPDATES TO
TEMPERATURES...DEW POINTS...AND WINDS TO ACCOUNT FOR CURRENT TRENDS.
UPDATE OUT NOW. 25

&&

.UPDATE...
337 PM CDT

HAVE SENT AN UPDATED ZONE FORECAST PRODUCT TO INCLUDE THE NEW PDS
/PARTICULARLY DANGEROUS SITUATION/ TORNADO WATCH WITH INCLUDED THE
AREA EAST OF TORNADO WATCH 133 EAST TO BONHAM...TO CORSICANA...TO
MEXIA...TO TEMPLE. #58

&&

.PREV DISCUSSION...
310 PM CDT

THE 20Z SURFACE ANALYSIS INDICATES THAT THE WARM FRONT EXTENDED FROM
NORTH OF CISCO...STEPHENVILLE...HEARNE LINE...WHILE THE DRY LINE
EXTENDED EAST OF A SAN ANGELO AND ABILENE...TO JUST WEST OF VERNON.
TEMPERATURES HAVE CLIMBED INTO THE LOWER 80S IN THE SOUTHWESTERN
ZONES IN THE WARM SECTOR. THE POTENTIAL FOR VERY LARGE HAIL...
DAMAGING WINDS...AND TORNADOES IN ON THE INCREASE ACROSS NORTH TEXAS
FOR THE LATE AFTERNOON THROUGH EVENING PERIOD. THE STORM PREDICTION
CENTER HAS INCREASE MOST OF NORTH TEXAS TO HIGH RISK OF SEVERE...AND
A PDS TORNADO WATCH WILL LIKELY BE ISSUED DURING THE NEXT HOUR

THE DRY LINE WILL MOVE EAST TO THE I-35 CORRIDOR 03-04Z. THE COLD
FRONT WILL OVERTAKE THE DRY LINE LATE THIS EVENING AND SWEEP
THROUGH THE REST OF NORTH TEXAS OVERNIGHT. THUNDERSTORM CHANCES
WILL END AT THAT POINT...BUT WE MAY SEE SO SHOWERS CONTINUE ACROSS
THE EAST INTO THE SATURDAY MORNING.

DRIER COOLER WEATHER WILL OCCUR SATURDAY AFTERNOON THROUGH SUNDAY...
WITH SOME PATCHY FROST POSSIBLE SUNDAY MORNING...MAINLY ACROSS THE
NORTH.

THERE WILL BE ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY
NIGHT THROUGH TUESDAY NIGHT AS ANOTHER UPPER LEVEL SYSTEMS AFFECTS
THE AREA. #58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  47  56  40  70  49 /  90  10  10   0   0
WACO, TX              51  59  37  72  48 /  60  10   0   0   0
PARIS, TX             48  53  35  66  46 / 100  20  10   0   0
DENTON, TX            46  56  36  69  46 /  90  10   0   0   0
MCKINNEY, TX          48  55  38  69  43 / 100  10  10   0   0
DALLAS, TX            49  56  40  68  49 / 100  10  10   0   0
TERRELL, TX           54  56  38  68  47 / 100  10  10   0   0
CORSICANA, TX         53  58  39  68  49 /  90  10  10   0   0
TEMPLE, TX            55  61  39  76  48 /  50  10   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

07/09/26/58/92
21/25/91/77/82
Hazardous weather outlook, Apr 13, 3:10 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
310 PM CDT FRI APR 13 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
310 PM CDT FRI APR 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A HIGH RISK FOR SEVERE STORMS THIS EVENING ACROSS ALMOST ALL
OF NORTH TEXAS.

SCATTERED THUNDERSTORMS WILL DEVELOP DURING THE LATE AFTERNOON AND
EVENING HOURS ALONG AND AHEAD OF A DRY LINE AND A WARM FRONT THAT
WILL BE MOVING INTO THE AREA.  THE ATMOSPHERE WILL BECOME
INCREASINGLY UNSTABLE SOUTH OF THE WARM FRONT WHICH IS EXPECTED TO
BECOME DRAPED ALONG AND NORTH OF THE I-20 CORRIDOR THIS EVENING.
STRONG WINDS IN THE ATMOSPHERE WILL CHANGE DIRECTION WITH HEIGHT...
WHICH MEANS THUNDERSTORMS WILL HAVE THE POTENTIAL TO ROTATE AND
PRODUCE SIGNIFICANT SEVERE WEATHER. HAIL UP TO THE SIZE OF
BASEBALLS...DAMAGING WINDS IN EXCESS OF 70 MPH...AND TORNADOES WILL
BE POSSIBLE WITH THE MOST SEVERE THUNDERSTORMS.  THUNDERSTORMS WILL
END FROM WEST TO EAST ACROSS THE AREA LATE THIS EVENING AS THE DRY
LINE AND COLD FRONT MOVE ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...
WINDY AND MUCH COOLER CONDITIONS WILL ARRIVE BEHIND THE COLD FRONT
SATURDAY...WHICH WILL LIKELY MAKE AREA LAKES VERY CHOPPY AND
EAST-WEST ORIENTED ROADS AND HIGHWAYS HAZARDOUS TO HIGH PROFILE
VEHICLES.

PATCHY FROST IS POSSIBLE SUNDAY MORNING...NORTHWEST OF A
GOLDTHWAITE...MERIDIAN...EMORY LINE.

A CHANCE FOR THUNDERSTORMS WILL RETURN TO THE AREA LATE MONDAY NIGHT
THROUGH WEDNESDAY MORNING NEXT WEEK...AS ANOTHER STORM SYSTEM AFFECTS
THE AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS MUCH OF
NORTH TEXAS THIS AFTERNOON AND INTO THE EVENING HOURS.

84

In the hours before

Local storm report, Apr 13, 5:40 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
540 PM CDT FRI APR 13 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             SPRINGTOWN              32.97N  97.68W
04/13/2007  E1.00 INCH       PARKER             TX   AMATEUR RADIO
Local storm report, Apr 13, 5:45 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
545 PM CDT FRI APR 13 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             RENO                    32.94N  97.58W
04/13/2007  E1.75 INCH       PARKER             TX   AMATEUR RADIO
Local storm report, Apr 13, 5:50 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
550 PM CDT FRI APR 13 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             DUBLIN                  32.09N  98.34W
04/13/2007  E1.75 INCH       ERATH              TX   AMATEUR RADIO
Local storm report, Apr 13, 5:53 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CDT FRI APR 13 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             COMANCHE                31.90N  98.60W
04/13/2007  E1.00 INCH       COMANCHE           TX   AMATEUR RADIO
Local storm report, Apr 13, 6:05 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
605 PM CDT FRI APR 13 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             SAGINAW                 32.87N  97.37W
04/13/2007  M2.50 INCH       TARRANT            TX   NWS EMPLOYEE

            KIRCHERS HOUSE IN SAGINAW.
Local storm report, Apr 13, 6:08 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
608 PM CDT FRI APR 13 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             FORT WORTH              32.75N  97.34W
04/13/2007  M2.75 INCH       TARRANT            TX   NWS EMPLOYEE

            NWS-WFO

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:09 PM CDTSpecial Weather StatementFWDStephens, Young36 min
Apr 13, 3:16 PM CDTSevere Thunderstorm WarningFWDStephens59 min
Apr 13, 3:31 PM CDTSpecial Weather StatementFWDYoung29 min
Apr 13, 3:33 PM CDTSpecial Weather StatementFWDEastland27 min
Apr 13, 3:51 PM CDTSpecial Weather StatementFWDJack24 min
Apr 13, 3:56 PM CDTSevere Thunderstorm WarningFWDYoung49 min
Apr 13, 4:13 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens62 min
Apr 13, 4:14 PM CDTSevere Thunderstorm WarningFWDJack61 min
Apr 13, 4:28 PM CDTSpecial Weather StatementFWDEastland32 min
Apr 13, 4:49 PM CDTTornado WarningFWDPalo Pinto56 min
Apr 13, 4:58 PM CDTSpecial Weather StatementFWDMontague32 min
Apr 13, 5:00 PM CDTSevere Thunderstorm WarningFWDParker, Wise75 min
Apr 13, 5:09 PM CDTSevere Thunderstorm WarningFWDPalo Pinto41 min
Apr 13, 5:13 PM CDTSpecial Weather StatementFWDDenton, Tarrant32 min
Apr 13, 5:20 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath70 min
Apr 13, 5:34 PM CDTSevere Thunderstorm WarningFWDMills71 min
Apr 13, 5:40 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant80 min
Apr 13, 5:43 PM CDTTornado WarningFWDWise32 min
Apr 13, 5:47 PM CDTSevere Thunderstorm WarningFWDHood, Somervell73 min
Apr 13, 6:03 PM CDTTornado WarningFWDTarrant42 min
Apr 13, 6:16 PM CDTSevere Thunderstorm WarningFWDBosque, Hamilton74 min
Apr 13, 6:39 PM CDTSevere Thunderstorm WarningFWDCollin66 min
Apr 13, 6:45 PM CDTTornado WarningFWDHamilton34 min
Apr 13, 6:55 PM CDTTornado WarningFWDRockwall50 min
Apr 13, 6:56 PM CDTSevere Thunderstorm WarningFWDLampasas64 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.